# SDR 95ZZZX6414

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60728
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P070079633
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 90024811
- Condition: Leaking
- Location: Rt Eng Oil Cool
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE FOUND LEAKING INSIDE FIRE SLEEVE.  WHEN REMOVED, THE HOSE WAS STIFF OR MORE RIGID THAN IT SHOULD HAVE BEEN.  THIS HOSE WAS AN AEROQUIP HOSE DATED 1Q92.  HOSE APPEARED TO SUFFER PREMATURE AGING.  HOSE HAD 259 HOURS WHEN REMOVED.
